Per citar aquest document: http://ddd.uab.cat/record/145369
Skew product attractors and concavity
Alsedà, Lluís (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Misiurewicz, Michal (IUPUI(Indianapolis). Department of Mathematical Sciences)

Data: 2015
Resum: We propose an approach to the attractors of skew products that tries to avoid unnecessary structures on the base space and rejects the assumption on the invariance of an attractor. When nonivertible maps in the base are allowed, one can encounter the mystery of the vanishing attractor. In the second part of the paper, we show that if the fiber maps are concave interval maps then contraction in the fibers does not depend on the map in the base.
Nota: Número d'acord de subvenció MICINN/MTM2008-01486
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Attractors ; Concavity ; Monotonicity ; Quasiperiodic forcing ; Skew product
Publicat a: Proceedings of the American Mathematical Society, Vol. 143 Núm. 2 (2015) , p. 703-716, ISSN 1088-6826

DOI: 10.1090/S0002-9939-2014-12271-4


14 p, 369.3 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2017-07-13



   Favorit i Compartir